# SDR ASOA02095

- Difficulty date: February 14, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 922AAZYA6PZ722
- Condition: Out Of Adjust
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF FROM TXK, THE CAPTAIN SELECTED THE LANDING GEAR HANDLE UP.  THE RED A/B LIGHTS ON THE LEFT MAIN AND THE RED B LIGHT ON THE RIGHT MAIN GEAR WERE ILLUMINATED AND FAILED TO EXTINGUISH.  THE TXK TOWER INFORMED THE CAPTAIN THAT THE LEFT MLG HAD FAILED TO RETRACT.  THE CAPTAIN THEN ATTEMPTED TO RETRACT THE GEAR AGAIN BUT RECEIVED THE SAME RESULTS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO TXK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AND ADJUSTED THE SEQUENCE VALVES ON THE LEFT MLG DOORS.  MX ALSO INSPECTED THE LEFT AND RIGHT GEAR UPLOCK PROXIMITY SWITCHES AND FOUND THE RIGHT GEAR B UPLOCK PROXIMITY SWITCH OUT OF ADJUSTMENT.  THE RIGHT GEAR B UPLOCK PROXIMITY SWITCH TARGET WERE ADJU
